# SDR UPX2009F00000

- Difficulty date: May 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N74435
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10718
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 3307
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE MECHANICAL FUEL PUMP DIAPHRAGM LEAKING WITH ONLY 1063.7 HOURS IN SERVICE.  POSSIBLE FIRE DANGER.  REPLACED PUMP.  (K)
